# SDR ASAA2017012519702

- Difficulty date: January 25, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,634 hours, 9,905 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. LOWER SURFACE HAS A .750 INACH CRACK AT HSS 111.10,  19 INCHES FROM AFT SPAR.  ACFT GROUNDED.  REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11, FIG 204, REPAIR 11.
